Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

I started having yeast infection type symptoms. what could be causing this problem ?

Hi. I recently switched birth control pills and have had a culposcopy. About a week after my culposcopy, I started having yeast infection type symptoms. I treated it as so however now I have noticed that they are small cuts and bumps all over my vagina. It s very uncomfortable. I have not had sex in over a month, and even then it was protected. Could any of these things be related ? And what could be causing this problem ?
Asked On : Wed, 26 Jan 2011
Answers:  1 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Any cut/bumps on the exterior surface of the vagina should not be related to yeast infection .It could be allergic reaction or folliculitis.If you have switched medicines recently make sure you arent allergic to it.You should get a doctor to examine you so that it can be confirmed.Folliculitis can be treated with antibiotics.
Answered: Wed, 26 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor